MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II FLEX AMBULATORY INFUSION PUMP
Model Number NIMBUS II FLEX
Medical Device Problem Codes Mechanical Problem (1384); Infusion or Flow Problem (2964); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.The pump passed all previous tests.Complaint data was reviewed, there are no previous complaints on this device.Device return requested.A capa has been opened in order to fully investigate and address the root cause of the reported event.This mdr will be reopened and updated in the event the device involved or additional information becomes available.
 
Event or Problem Description
On 03/22/2024, infutronix received a report that a pump powered off on its own without warning, causing loss of infusion parameters.The infusion cannot resume without causing delay in treatment.No patient harmed.Requested device to be returned.
 
Additional Manufacturer Narrative
On 03-jul-2024, this pump underwent visual, physical, and functional testing per internal protocol by the complaint evaluation specialist to investigate the reported abrupt power off.The visual/physical analysis did not find any anomalies and verified the pump's library was configured properly.Review of the device error log confirmed the reported abrupt power off.Review of the pump's records found testing passed successfully.The functional testing using simulated customer parameters for a 24-hour infusion completed successfully.Note: this pump is included in recall # z-1285-2024 as noted in sections and therefore further individual investigation was not deemed required.
 
Event or Problem Description
On (b)(6) 2024, infutronix received the pump which was previously requested to be returned for investigation.

Brand Name
NIMBUS II FLEX AMBULATORY INFUSION PUMP
Common Device Name
AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer Contact
frederick lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key18999391
Report Number3011581906-2024-00362
Device Sequence Number18200752
Product Code FRN
UDI-Device Identifier00817170020093
UDI-Public00817170020093
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNIMBUS II FLEX
Device Catalogue NumberNIMBUS G
Device Lot Number200114300
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer06/06/2024
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1285-2024
Patient Sequence Number1
Patient SexUnknown